Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the time-optimality of bang-bang trajectories in ${\mathbf{R}}^3$


Author: Heinz M. Schaettler
Journal: Bull. Amer. Math. Soc. 16 (1987), 113-116
MSC (1985): Primary 49B10; Secondary 93B10
MathSciNet review: 866027
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 49B10, 93B10

Retrieve articles in all journals with MSC (1985): 49B10, 93B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15479-6
PII: S 0273-0979(1987)15479-6